# SDR CAL950594

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- System (JASC): 2612 · Fire Detection
- Part: Fireloop
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLT NR 0499 - IAH - THE LEFT ENGINE 'A' LOOP FIRE DETECTION LIGHT ILLUMINATED WHILE ON FINAL APPROACH TO IAH.  THE ENGINE WAS BROUGHT TO IDLE AND THE AIRCRAFT LANDED AT IAH.  THE ENGINE WAS SHUTDOWN AND BOTH FIRE BOTTLES WERE DISCHARGED AFTER LANDING.  MX FOUND NO EVIDENCE OF FIRE.  CHAFED WIRES WERE FOUND ON THE LEFT ENGINE FIRELOOP.  THE WIRES WERE INSULATED AND SECURED.  IN ADDITION, A PRBC LINE WAS FOUND LOOSE AND BLOWING ABOVE PYLON LOOP.  THE PRBS LINE WAS SECURED.  THE ENGINES WERE RUN AT TAKEOFF POWER FOR FIVE MINUTES AND NO DEFECTS WERE NOTED.  BOTH ENGINE FIRE BOTTLES WERE REPLACED.  (M)
